# SDR DL72S960323

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING INOP AT MID CABIN.  REPLACED AFT BATTERY PACK AND BASE FOR FLOOR TRACK SYS, OPS NORMAL.
